# SDR IPXA2023063093547

- Difficulty date: June 30, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 21,409 hours, 12,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* DURING PRELFIGHT, DISCOVERED SLIDE DISARMING PIN MISSING FLAG. DEFERRED MISSING FLAG PER SLIDE DISARMING PIN (MED) PER NEF 25-70-25-60-03 PLACARD INSTALLED.  R&R STREAMER IAW A300 AMM 52-10-30.
